| Model Number |
CD3249-40 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital for a follow-up on (b)(6) 2022.Review of the transmission revealed a premature decline in the battery life of the implantable cardioverter defibrillator (icd).The icd was explanted and replaced on (b)(6) 2022.The patient was in stable condition.
Additional Manufacturer Narrative
Correction - b5- added new inappropriate therapy information.Correction - h6 - added inappropriate/inadequate shock/stimulation codes.
Event or Problem Description
New information received notes the implantable cardioverter defibrillator (icd) delivered inappropriate therapy which resulted in premature battery depletion.
Additional Manufacturer Narrative
The reported event of premature depletion and inappropriate therapy was not confirmed.Interrogation of the device revealed the device was at elective replacement indicator (eri) when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.Telemetry, impedance, sensing, pacing and high voltage (hv) output functions of the device were tested and found to be normal.